MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510860
Medical Device Problem Codes Use of Device Problem (1670); Separation Failure (2547); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf impact code a150301 captures the reportable event of tip failure to separate.Imdrf impact code a23 captures the reportable event of basket failed to crush stone.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the common bile duct during a fiber choledochoscopy procedure on (b)(6) 2025.During the procedure, the common bile duct stone couldn't be crushed, and the basket tip couldn't be disengaged.The procedure was completed using another trapezoid rx.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h2: additional information block d4 (lot number) and block e1 have been updated based on the additional information received.Block h6: imdrf impact code a150301 captures the reportable event of tip failure to separate imdrf impact code a23 captures the reportable event of basket failed to crush stone.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the common bile duct during a fiber choledochoscopy procedure on (b)(6) 2025.During the procedure, the common bile duct stune couldn't be crushed, and the basket tip couldn't be disengaged.The procedure was completed using another trapezoid rx.There were no reported patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf impact code a150301 captures the reportable event of tip failure to separate imdrf impact code a23 captures the reportable event of basket failed to crush stone.Block h11: a trapezoid rx was received for analysis.The device returned disassembled, only the pull wire was returned.Visual examination of the returned device found the pull wire had evidence that it was previously attached to the handle and was also kinked.The basket wires were kinked.The reported event basket failure to crush stone was not confirmed, however, the reported event tip failure to separate can be confirmed.Based on the available information, the device could have also failed to crush the stone due to the damages seen in the device.It is most likely that the interaction between the stone and the basket ended up getting the basket wires kinked.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21918343
Report Number3005099803-2025-01752
Device Sequence Number8669468
Product Code LQC
UDI-Device Identifier08714729296379
UDI-Public(01)08714729296379(17)250823(10)34700334
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2025
Device Model NumberM00510860
Device Catalogue NumberM00510860
Device Lot Number0034700334
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer04/24/2025
06/12/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/20/2025
07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale